# SDR AALA990332

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AA
- Make and model: Boeing 727223
- Aircraft serial: 21087
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 682-686
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED OUTBOARD SIDE OF STR 28R, STA 684.  CUT OUT CORRODED SKIN, INSTALLED REPAIR IAW SRM 53-30-3, FIG 1.  TST:  61,081.50 HOURS.  CYCLES:  38,758.  (X)
